Alert archive / New York / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 145, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 22, 2017, 7:04 PM EDT for Fulton County, Herkimer County, Montgomery County, New York. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2017, 7:04 PM EDT (23:04 UTC)
- Expired
- Aug 22, 2017, 8:00 PM EDT
- In force
- 56 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fulton County, NY, Herkimer County, NY, Montgomery County, NY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 7:05 PM EDT | TSTM WND DMG | Little Falls, NY | TREES AND WIRES DOWN WITH PORTIONS OF TREE ON FIRE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 22, 12:23 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.1 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 87 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 932 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
988
WUUS51 KALY 222304
SVRALY
NYC035-043-057-230000-
/O.NEW.KALY.SV.W.0145.170822T2304Z-170823T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
704 PM EDT TUE AUG 22 2017
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Fulton County in eastern New York...
Southeastern Herkimer County in eastern New York...
Montgomery County in eastern New York...
* Until 800 PM EDT
* At 703 PM EDT, a severe thunderstorm was located near Little Falls,
moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, and power lines.
* This severe thunderstorm will be near,
St. Johnsville around 730 PM EDT.
Fort Plain around 735 PM EDT.
Canajoharie around 740 PM EDT.
Ephratah around 745 PM EDT.
Caroga Lake Public Campground around 755 PM EDT.
Gloversville, Johnstown, Fonda and Tribes Hill around 800 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
A tornado watch remains in effect until 900 PM EDT for eastern New
York.
LAT...LON 4330 7484 4328 7467 4323 7454 4324 7440
4322 7429 4322 7422 4324 7422 4325 7416
4289 7410 4282 7425 4278 7428 4278 7448
4281 7456 4290 7488 4284 7489 4284 7494
4289 7505
TIME...MOT...LOC 2303Z 265DEG 23KT 4298 7490
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
TAW2 follow-up statements
041
WWUS51 KALY 222346
SVSALY
Severe Weather Statement
National Weather Service Albany NY
746 PM EDT TUE AUG 22 2017
NYC043-222354-
/O.CAN.KALY.SV.W.0145.000000T0000Z-170823T0000Z/
Herkimer NY-
746 PM EDT TUE AUG 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HERKIMER COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area.
A tornado watch remains in effect until 900 PM EDT for eastern New
York.
A severe thunderstorm watch remains in effect until midnight EDT for
east central New York.
LAT...LON 4313 7441 4316 7443 4317 7437 4323 7439
4321 7428 4321 7421 4323 7421 4324 7416
4289 7410 4282 7425 4278 7428 4278 7448
4280 7454 4287 7446 4292 7445 4301 7440
4305 7440
TIME...MOT...LOC 2344Z 265DEG 23KT 4300 7454
$$
NYC035-057-230000-
/O.CON.KALY.SV.W.0145.000000T0000Z-170823T0000Z/
Fulton NY-Montgomery NY-
746 PM EDT TUE AUG 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR EASTERN FULTON AND SOUTHEASTERN MONTGOMERY COUNTIES...
At 744 PM EDT, a severe thunderstorm was located over Ephratah, or 7
miles north of Canajoharie, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, and power lines.
This severe storm will be near...
Gloversville, Johnstown, Fonda and Tribes Hill around 800 PM EDT.
Other locations impacted by this severe thunderstorm include Meco,
Charleston, West Perth, Munsonville, Sweets Crossing, Fultonville,
Church Corners, Pinnacle, Rockwell Corners and Young Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
A tornado watch remains in effect until 900 PM EDT for eastern New
York.
LAT...LON 4313 7441 4316 7443 4317 7437 4323 7439
4321 7428 4321 7421 4323 7421 4324 7416
4289 7410 4282 7425 4278 7428 4278 7448
4280 7454 4287 7446 4292 7445 4301 7440
4305 7440
TIME...MOT...LOC 2344Z 265DEG 23KT 4300 7454
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
TAW881
WWUS51 KALY 230000
SVSALY
Severe Weather Statement
National Weather Service Albany NY
800 PM EDT TUE AUG 22 2017
NYC035-057-230010-
/O.EXP.KALY.SV.W.0145.000000T0000Z-170823T0000Z/
Fulton NY-Montgomery NY-
800 PM EDT TUE AUG 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FULTON AND
SOUTHEASTERN MONTGOMERY COUNTIES HAS EXPIRED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been allowed to expire.
A tornado watch remains in effect until 900 PM EDT for eastern New
York.
A severe thunderstorm watch remains in effect until midnight EDT for
east central New York.
LAT...LON 4313 7441 4316 7443 4317 7437 4323 7439
4321 7428 4321 7421 4323 7421 4324 7416
4289 7410 4282 7425 4278 7428 4278 7448
4280 7454 4287 7446 4292 7445 4301 7440
4305 7440
TIME...MOT...LOC 0000Z 265DEG 23KT 4301 7442
$$
TAWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 4:25 PM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, Aug 22, 4:25 PM EDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Albany NY
425 PM EDT Tue Aug 22 2017
.SYNOPSIS...
Widespread thunderstorms will occur ahead of a cold front this
afternoon and evening. Some storms are expected to become severe
with damaging winds, torrential rainfall, and dangerous cloud-
to- ground lightning. The threat for showers and thunderstorms
will end tonight with the passage of the cold front. Much cooler
and drier air will move into the region tomorrow, with dry and
comfortable conditions expected for the rest of the week.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
...Tornado Watch 461 remains in effect until 9PM for the
Adirondacks, Mohawk Valley, and Warren county...
...Severe Thunderstorm Watch 463 is in effect for much of
eastern New York and all of western New England...
Impressive convective line continues its march eastward this
afternoon and it now just entering the Adirondack region. There
are strong winds associated with this line, as well as good
potential for brief spin-ups and rotation along the line.
SPC's Tornado Watch 461 remains in effect until 9PM for the
Adirondacks, Mohawk Valley and Warren county. The remainder of
our area has just been put under a Severe Thunderstorm Watch
and is in effect through midnight tonight. Latest Hi-res CAMs
have a good handle on the current convection and march the
initial line through our area by midnight tonight. A secondary
line, associated with the surface cold front, is expected to
follow behind the initial line but shouldn't have much
instability to work with. Speaking of instability, the special
18z sounding we launched shows over 3K surface-based CAPE, 45
knots of 0-6km shear, mid-level lapse rates around 6 deg/km and
PWAT of 1.7 inches. Temperatures currently are in the upper 80s
with dewpoints in the lower 70s...a very juicy atmosphere for
severe weather. Storms are capable of producing heavy rainfall
as well which could result in localized flooding, especially for
urban and poor drainage areas. Although the fast flow aloft
should keep cells moving, the expected multiple rounds of
convection could result in some training, which may allow for
excessive rainfall in some areas. WPC has much of the area in a
slight risk for excessive rainfall today, so flash flooding
cannot be ruled out today.
Any remaining showers and convection should begin to wane after
midnight tonight with the passage of the cold front but
temperatures will remain fairly mild, in the upper 50s
(Adirondacks) to the upper 60s (Mid- Hudson Valley).
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Behind the front, cooler and less humid air will work into the
region. Mainly dry weather is expected through Wednesday,
although cannot totally rule out a lingering rain shower across
the Adirondacks or Mohawk Valley for later Wednesday into
Wednesday night, as the passing upper level trough picks up
some moisture off Lake Ontario and allows for a lake-enhanced
shower or two. Highs on Wednesday will reach the mid 70s to low
80s. Overnight lows will mainly be in the 50s, with some 40s
across the higher elevations. Sky cover will generally be partly
cloudy.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Extended period of fair weather with slightly below normal
temperatures.
Canadian high pressure at the surface will build in and shift
southward as it expands across the Great Lakes region and the
Northeast over the weekend into early next week. An upper level
trough will remain over region.
Short waves are expected to rotate through the trough on Thursday
and Friday. Some afternoon showers possible each day from sun's
heating and cold air/troughiness aloft, mainly over higher terrain.
Looking at temperatures around 5 degrees below normal with highs
generally in the mid 60s to upper 70s and lows in mid 40s to mid
50s. Cooler readings are expected across the higher terrain of the
western Adirondacks, eastern Catskills and southern Green Mountains
of Vermont.
In addition to the cooler temperatures, we will have low humidity
levels with dew points in the 40s and lower/mid 50s.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
Line of showers and some strong thunderstorms currently extends from
the Saint Lawrence River Valley southwest to Watertown, Rochester
and then to Bradford, PA. We expect this line to gradually move
southeast this afternoon and evening and bring thunderstorms to all
the TAF sites between 23/00Z and 23/05Z. A stray shower or storm is
possible this afternoon at the TAF sites, but only a low probability
Highest probability is at KGFL.
Gusty south to southwest winds of 10 to 20 kts expected today.
Frontal passage is expected between 06Z and 12Z Wednesday with the
winds shifting to the northwest behind the front. Winds Wednesday
will be mainly from the northwest at 5 to 15 kts.
Outlook...
Wednesday-Saturday: No Operational Impact. NO SIG WX.
&&
.FIRE WEATHER...
Most areas should see a wetting rainfall this afternoon and
evening due to the passage of a pre-frontal trough and surface
cold frontal boundary. Southerly winds will be 15 to 20 mph
today with gusts up to 30 mph, and will switch to the west by
tonight at 5 to 15 mph.
Behind the front, cooler and less humid conditions will be in
place for the rest of the week. RH values look to fall to 45 to
55 percent on Wednesday afternoon with westerly winds of 10 to
20 mph.
&&
.HYDROLOGY...
A line of strong to severe thunderstorms will cross through the
area this afternoon and evening. Any thunderstorm will be
capable of producing locally heavy downpours and could lead to
isolated flash flooding. The locally heavy rainfall may also
result in minor flooding of urban, poor drainage and low lying
areas. Behind this frontal system, mainly dry weather is
expected for the rest of the week.
Basin average rainfall on Tuesday will generally be around a
half of an inch to an inch, although point totals may be
higher. This rainfall will only allow for minor rises on rivers
and streams. River and stream levels should quickly recede by
Wednesday and then remain steady for the rest of the week.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.EQUIPMENT...
The KENX radar will likely be down through at least Friday,
September 1st for the bull gear replacement. We are waiting for
a ROC maintenance team and parts to arrive to assist local
technicians with the repairs.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Severe Thunderstorm Watch until midnight EDT tonight for
CTZ001-013.
NY...Severe Thunderstorm Watch until midnight EDT tonight for
NYZ041-043-047>054-058>061-063>066-084.
Tornado Watch until 9 PM EDT this evening for NYZ032-033-
038>040-042-082-083.
MA...Severe Thunderstorm Watch until midnight EDT tonight for
MAZ001-025.
VT...Severe Thunderstorm Watch until midnight EDT tonight for
VTZ013>015.
&&
SYNOPSIS...SND/JVM
NEAR TERM...JVM
SHORT TERM...Frugis/JVM
LONG TERM...SND
AVIATION...SND
FIRE WEATHER...JVM
HYDROLOGY...JVM
EQUIPMENT...Hazardous weather outlook, Aug 22, 5:31 PM EDT, 1 hour 33 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 531 PM EDT Tue Aug 22 2017 NYZ032-033-038>043-048>050-082>084-230415- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Saratoga-Northern Warren-Northern Washington- Western Schenectady-Eastern Schenectady-Southern Saratoga- Northern Fulton-Southeast Warren-Southern Washington- 531 PM EDT Tue Aug 22 2017 ...TORNADO WATCH 461 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for east central New York and eastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. There is an enhanced risk for severe thunderstorms today, primarily during the late afternoon through the late evening hours. In addition, thunderstorms will produce heavy downpours, which may result in isolated flash flooding and minor flooding of urban, poor drainage and low lying areas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for all of eastern New York and western New England. Spotters are encouraged to send reports of thunderstorm damage, large hail and flooding to the National Weather Service in Albany, NY. CTZ001-013-MAZ001-025-NYZ047-051>054-058>061-063>066-VTZ013>015- 230415- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Schoharie-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Bennington-Western Windham- Eastern Windham- 531 PM EDT Tue Aug 22 2017 ...SEVERE THUNDERSTORM WATCH 463 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York and southern Vermont. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is a slight risk for severe thunderstorms today, primarily during the late afternoon through the late evening hours. In addition, thunderstorms will produce heavy downpours, which may result in isolated flash flooding and minor flooding of urban, poor drainage and low lying areas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for all of eastern New York and western New England. Spotters are encouraged to send reports of thunderstorm damage, large hail and flooding to the National Weather Service in Albany, NY.
In the hours before
Local storm report, Aug 22, 6:10 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
610 PM EDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM TSTM WND DMG 2 E FAIRFIELD 43.14N 74.88W
08/22/2017 HERKIMER NY AMATEUR RADIO
POWER LINE POLE RIPPED OUT OF GROUND AND POLE/WIRES
DOWN ACROSS STATE ROUTE 29
&&
EVENT NUMBER ALY1704076
JECLocal storm report, Aug 22, 6:23 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
623 PM EDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TSTM WND DMG STARBUCKVILLE 43.67N 73.77W
08/22/2017 WARREN NY AMATEUR RADIO
DOWNED TREES AND WIRES
&&
EVENT NUMBER ALY1704077
JECLocal storm report, Aug 22, 6:32 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
632 PM EDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM TSTM WND DMG 1 W CHRISTMANS CORNERS 42.97N 74.59W
08/22/2017 MONTGOMERY NY 911 CALL CENTER
DOWNED TREES AND WIRES
&&
EVENT NUMBER ALY1704078
CSLocal storm report, Aug 22, 7:00 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
700 PM EDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM FUNNEL CLOUD 1 ENE CRAMER CORNERS 42.94N 74.78W
08/22/2017 HERKIMER NY TWITTER
&&
EVENT NUMBER ALY1704079
JECSpecial weather statement, Aug 22, 7:03 PM EDT, 1 minute before
Special Weather Statement National Weather Service Albany NY 703 PM EDT TUE AUG 22 2017 NYZ041-050-084-230000- Southern Washington-Southern Saratoga-Northern Saratoga- 703 PM EDT TUE AUG 22 2017 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SARATOGA AND SOUTHWESTERN WASHINGTON COUNTIES... At 703 PM EDT, a strong thunderstorm was located over Rock City Falls, or 7 miles west of Saratoga Springs, moving east at 35 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. This storm will be near... Saratoga Springs around 715 PM EDT. Greenwich around 740 PM EDT. Other locations impacted by this storm include Parkis Mills, Deans Corners, Center Falls, Grangerville, Kings Station, West Milton, Northumberland, Wayville, Greenfield Center and Wiley Corners. THIS INCLUDES THE FOLLOWING HIGHWAYS... Interstate 90 near exit 10-9. Interstate 87 near exit 13, near exit 12-13, near exit 13, and between exits 14 and 16. LAT...LON 4296 7401 4319 7404 4324 7344 4298 7339 TIME...MOT...LOC 2303Z 262DEG 32KT 4306 7393 NAS
Special weather statement, Aug 22, 7:04 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
704 PM EDT TUE AUG 22 2017
NYZ043-084-222345-
Northern Washington-Southern Washington-
704 PM EDT TUE AUG 22 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WASHINGTON
COUNTY...
At 704 PM EDT, a strong thunderstorm was located over Comstock, or 8
miles south of Whitehall, moving east at 35 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
This storm will be near...
Granville around 715 PM EDT.
Poultney around 720 PM EDT.
Other locations impacted by this storm include Lock Twelve Marina,
South Bay, Middle Granville, Low Hampton, East Hartford, North
Granville, South Bay Village, Snody Dock, Hampton and Fort Ann.
LAT...LON 4361 7329 4358 7330 4358 7329 4356 7326
4353 7324 4335 7325 4332 7347 4360 7354
4362 7342 4359 7343 4357 7339 4358 7338
4359 7339 4362 7337 4363 7330
TIME...MOT...LOC 2304Z 255DEG 32KT 4344 7339
NASThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 8:43 AM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 32 min |
| Aug 22, 3:23 PM EDT | Special Weather Statement | ALY | Herkimer | 22 min |
| Aug 22, 3:30 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 60 min |
| Aug 22, 4:19 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer, Montgomery | 56 min |
| Aug 22, 4:26 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton | 19 min |
| Aug 22, 4:47 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Warren | 43 min |
| Aug 22, 4:55 PM EDT | Tornado Warning | ALY | Herkimer | 35 min |
| Aug 22, 5:28 PM EDT | Tornado Warning | ALY | Fulton, Herkimer, Montgomery | 47 min |
| Aug 22, 5:35 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 55 min |
| Aug 22, 5:39 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Saratoga, Warren | 66 min |
| Aug 22, 6:15 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Saratoga, Schenectady | 34 min |
| Aug 22, 6:20 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 40 min |
| Aug 22, 7:03 PM EDT | Special Weather Statement | ALY | Saratoga | 57 min |
| Aug 22, 7:04 PM EDT | Special Weather Statement | ALY | Washington | 41 min |
| Aug 22, 7:20 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Schenectady, Schoharie | 55 min |
| Aug 22, 7:39 PM EDT | Special Weather Statement | ALY | Ulster | 51 min |
| Aug 22, 7:47 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 58 min |
Nearby
Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.